# SDR USAA2014051900037

- Difficulty date: May 17, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 41,439 hours, 23,803 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664105
- Part serial: A6721
- Condition: Unserviceable
- Location: L1 Door
- Part time: 39,614 hours, 21,114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSTALL L1 SLIDE SAFETY PIN FOR SCHEDULED SLIDE REPLACEMENT.  R & R L1 SLIDE IAW JOB CARD 26L00025011.
